# SDR 2006UALA00264

- Difficulty date: February 12, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 45,312 hours, 26,713 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PUNCTURE RT SIDE 4 X 1 AND DENT 12 INCHES BELOW AND AFT OF DR1 AREA AT STA 360 BETWEEN STR 19 & 20.  *S/D*  MANUFACTURED & INSTALLED RPR DOUBLERS  REF SRM 53-00-01 DETAIL XXVI.
